# SDR SWAA2022110363314

- Difficulty date: October 23, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 74,242 hours, 44,128 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BLADE ACCESS PANEL 343AT AT RT HORIZONTAL STABILIZER 2022-593541 / [01] REPLACED BLADE ACCESS PANEL 343AT AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9. PART NUMBER USED:186A3005-2WE. CRACK LENGTH IS: 0.235 INCHES; TOOL USED: DIGITAL CALIPER P/N:500-196-30; S/N:A21033429; DUE DATE: 02-NOV-22.;[02] CERTIFIED WORK PERFORMED.
